# SDR UALA2012082404744

- Difficulty date: August 24, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 83,486 hours, 13,326 cycles
- Engine: Pwa PW4060
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 849704
- Part serial: 3
- Condition: Faulty
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED AFTER TAKEOFF AND IN CRUISE, ALL THREE GREEN GEAR DOWN LIGHTS ILLUMINATED WITH THE GEAR HANDLE IN THE UP OR OFF POSITION WITH LANDING GEAR MONITOR, AIR-GRD DISAGREE AND NOSE AIR-GRD DISAGREE STATUS MSG'S DISPLAYED ON EICAS.  NO ABNORMAL VIBRATIONS NOTED.  REPLACED PSEU, ALL CHECKS NOW OKAY.
